Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Asymptotic behavior of the solutions of an $ n{\rm th}$ order nonhomogeneous ordinary differential equation


Author: Thomas G. Hallam
Journal: Trans. Amer. Math. Soc. 122 (1966), 177-194
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9947-1966-0188562-8
MathSciNet review: 0188562
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Asymptotic behavior and stability problems in ordinary differential equations, 2nd ed., Academic Press, New York, 1963. MR 0151677 (27:1661)
  • [2] J. K. Hale and N. Onuchic, On the asymptotic behavior of solutions of a class of differential equations, Contributions to Differential Equations 2 (1963), 61-75. MR 0159063 (28:2281)
  • [3] T. G. Hallam, Asymptotic behavior and stability problems in ordinary differential equations Doctoral Dissertation, University of Missouri, Columbia, Mo., 1965.
  • [4] R. A. Moore and Z. Nehari, Nonoscillation theorems for a class of nonlinear differential equations, Trans. Amer. Math. Soc. 93 (1959), 30-52. MR 0111897 (22:2755)
  • [5] B. Viswanatham, A generalization of Bellman's lemma, Proc. Amer. Math. Soc. 14 (1963), 15-18. MR 0142811 (26:379)
  • [6] P. Waltman, On the asymptotic behavior of a nonlinear equation, Proc. Amer. Math. Soc. 15 (1964), 918-923. MR 0176170 (31:445)
  • [7] P. Waltman, On the asymptotic behavior of solutions of an $ n$th order equation, Monatsch. Math. 69 (1965), 427-430. MR 0185217 (32:2686)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0188562-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society